# SDR DALA2021040602018

- Difficulty date: April 2, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 92,138 hours, 41,837 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Corroded
- Location: Lt Nacelle Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 CORROSION ON LH PYLON LEADING EDGE. NRC 00386. CORRECTIVE ACTION: REPAIRED PER B757-200 SRM. (1770941)
